# SDR 8HBR20221010049

- Difficulty date: September 20, 2022
- Submitted: October 10, 2022
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N922DD
- Make and model: Robsin R22BETA
- Aircraft serial: 1168
- Aircraft time: 10,798 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: A1593
- Condition: Brinelled
- Part time: 219 hours
- Component: Main Rotor Spin, Robsin
- Component part number: A1583
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VIBRATIONS IN THE CYCLIC DURING AUTO ROTATIONS. THE MAIN ROTOR SPINDLE BEARINGS WERE INSPECTED AND FOUND TO BE BRINELLED. THE SPINDLE BEARINGS WERE REPLACED 34.5 HOURS PRIOR TO THIS EVENT. SEE SDR UNIQUE CONTROL #8HBR20220730046
